Propecia & Testosterone!

Propecia & Testosterone!


First of all I would like to say that your site is very helpful and has a lot of useful information and I thank you for that very much.

I am a 24 year old student who lives outside of the US.

I have in the past year and a half suffered from very low testosterone levels which at the beginning I haven't noticed because I was to busy with school and work.

Over time it became so bad that I would no longer look for girls to have sex with and started to gain weight and go low on energy.

I use to be a very good looking young man who would have no problem getting a girls.

After a few months like that I fell into a deep depression and became very confused about what the hell had happened to me.

Searching and searching I finally realized that it was a drug I was taking called Propecia that is used against hair loss that was causing the problem

I stopped that day and hoped to get well with time. I have gotten better but not 100% and I'm am still with no sex drive and have other symptoms like having a hard time concentrating and no enjoyment out of social events, weird stuff like that that has gotten my attention.

I decided to fix it no matter what but with no doctors help because I knew they would screw me up even more...

I noticed you also believe in that too.

I am not writing to you in order to get tips on how to boost my T levels because I know i can find it on the site.

I am writing to you to maybe get some mental tips because I think from what you wrote about yourself that you went through the same things.

Any comment will be most appreciated and will be very helpful on my journey back to health.

Thank You!
Name Withheld by Request

Propecia & Testosterone!

Hello,

I'm sorry to hear about your health problems.

I get several emails a month from men who are suffering after taking Propecia, Proscar, or Finasteride. (all the same drug, just different names)

It's very clear that this medication causes major side effects, that in some men can last for years.

The most important thing you can do is get off the drug as soon as possible. It sounds like you've already done that, so good for you.

To kick start testosterone production, you should also begin taking Natural Testosterone Boosters!

You asked for help on the mental side, so I'm going to tell you what I know about this.

You can think positive thoughts, and say positive affirmations in front of the mirror until you are blue in the face, but it's not going to do you one bit of good!

Your problem is not in your mind, it's your body that is failing you right now.

Your body is not producing enough testosterone, and that's what you need to change.

As soon as you get your T levels back up into the normal range, your depression, lack of motivation, low sex drive, and all the other mental problems you are suffering right now will disappear.

Read the advice on the site, and make it a point to do something everyday. I know how tough it can be to get started when the motivation isn't there, but once you start, good things will begin to happen!

Good luck to you!
Mark

Propecia & Testosterone to Low Testosterone-Home


Click here to post comments

Return to Finasteride, Propecia, & Proscar.